Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3998 Publications


2022 | Journal Article | IST-REx-ID: 11432 | OA View | DOI | Download Submitted Version (ext.)
 

2022 | Journal Article | IST-REx-ID: 11435 | OA
A quantitative Helly-type theorem: Containment in a homothet
G. Ivanov, M. Naszodi, SIAM Journal on Discrete Mathematics 36 (2022) 951–957.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10335 | OA View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11434 View | DOI
 

2022 | Book Chapter | IST-REx-ID: 11440 | OA
The persistent homology of dual digital image constructions
B. Bleile, A. Garin, T. Heiss, K. Maggs, V. Robins, in:, E. Gasparovic, V. Robins, K. Turner (Eds.), Research in Computational Topology 2, 1st ed., Springer Nature, Cham, 2022, pp. 1–26.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

extern<>1

Search

Filter Publications